MathSciNet Relay Station
MathSciNet bibliographic data
MR1327015 (96j:46004) 46A22 (46A55 46B10)
Gau, Hwa-Long; Wong, Ngai-Ching Some converses of the strong separation theorem. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2443–2449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement